# SDR SWAA2014051928152

- Difficulty date: April 15, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 37,313 hours, 24,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT SIDE LAVATORY FLOOR SUPPORT CORRODED BETWEEN BS 100 TO BS 1053.  R & R SUPPORT IAW SRM & DWG.
